| Model Number |
10601 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age at time of event: (b)(6).Device is a combination product.
Event or Problem Description
It was reported taht stent damage occurred.The target lesion was located in the right coronary artery.A 2.25 x 12mm synergy ii drug-eluting stent was advanced for treatment.However, when trying to place the stent in the artery, it was observed that the proximal end of the stent was damaged.The stent stayed intact with the balloon and was removed safely from the patient's body.The physician felt that the stent damage occurred when trying to advance it through a previously placed stent.The procedure was completed with another 2.25 x 12mm synergy ii drug-eluting stent with the assistance of using a guidezilla extension guide catheter.No patient complications were reported.
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 2.25 x 12 mm stent delivery system was returned for analysis.A visual examination of the stent found evidence of damage with struts on the distal end in a lifted state and stretched distally.The undamaged crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of damage.A visual and tactile examination of the hypotube found no issues.A visual examination of the outer and inner lumen and mid-shaft section found no issues.No other issues were identified during the product analysis.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the right coronary artery.A 2.25 x 12mm synergy ii drug-eluting stent was advanced for treatment.However, when trying to place the stent in the artery, it was observed that the proximal end of the stent was damaged.The stent stayed intact with the balloon and was removed safely from the patient's body.The physician felt that the stent damage occurred when trying to advance it through a previously placed stent.The procedure was completed with another 2.25 x 12mm synergy ii drug-eluting stent with the assistance of using a guidezilla extension guide catheter.No patient complications were reported.